PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Correlations of representation functions of binary quadratic forms

Volume 158 / 2013

Lilian Matthiesen Acta Arithmetica 158 (2013), 245-252 MSC: Primary 11N37; Secondary 11E25. DOI: 10.4064/aa158-3-4

Authors

  • Lilian MatthiesenSchool of Mathematics
    University Walk
    Bristol, BS8 1TW, United Kingdom
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image